Alert archive / South Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 129, NWS Aberdeen, SD

July 3, 2018Faulk County, Hand County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 3, 2018, 7:14 PM CDT for Faulk County, Hand County, South Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2018, 7:14 PM CDT (00:14 UTC)
Expired
Jul 3, 2018, 8:15 PM CDT
In force
61 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Faulk County, SD, Hand County, SD

The radar

The Aberdeen radar (KABR), 89 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 6:42 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3627 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:33 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 3, 6:33 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
633 PM CDT Tue Jul 3 2018

.UPDATE...
Issued at 630 PM CDT Tue Jul 3 2018

Made a few tweaks to evening pops based on latest HRRR and current
radar returns. Otherwise, forecast remains on track for the
overnight period with two rounds of storms possible.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 223 PM CDT Tue Jul 3 2018

Convection remains the main challenge in the short range.
Instability continues to increase across the region this afternoon as
diabatic heating continues. However, deep layer shear is probably
slackening as the mid level westerlies retreat to the north this
afternoon and evening. Also, heights continue to build
across the region with warming temps aloft. Meanwhile, ll shear will
remain decent through tonight given continued llj, and its diurnal
increase this evening. The CAMS and non-CAMS are at odds concerning
convective development in the northeast toward evening. The HRRR is
somewhat aggressive, perhaps picking up on outflow boundaries left
behind by the morning convection.  Non-CAMS favor activity
developing further north, or not at all over the northeast this
evening. Later in the evening there is fair agreement that an MCS
will fire up over the High Plains, and then head northeast
overnight. The main threat with the possible early evening
convection will be hail and heavy rain, and the late night activity
should favor gusty winds. Nonetheless, confidence in how all this
will play out is fairly low attm.  Temperatures will be above normal
through Wednesday.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 223 PM CDT Tue Jul 3 2018

Mid level ridge will expand from the eastern conus, back west to the
central conus during the period. The ridge does get knocked down
some by passing s/w energy late in the weekend, into early next
week. That is likely the best opportunity for any meaningful pcpn
during the period, since prior to that the strong mid level ridge
should provide for general subsidence across the Northern Plains.
Meanwhile, temperatures should remain near to above normal through
most of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 630 PM CDT Tue Jul 3 2018

VFR conditions are expected to prevail except in the vicinity of
thunderstorms. Strong winds and large hail will be possible with
any storms this evening and overnight.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory until 8 PM CDT this evening for SDZ005-006-010-017-
     018-036-037-048-051.

MN...None.
&&

UPDATE...Wise
SHORT TERM...TDK
LONG TERM...TDK
AVIATION...Wise
Hazardous weather outlook, Jul 3, 1:23 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Aberdeen SD
123 PM CDT Tue Jul 3 2018

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-041830-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-
Roberts-Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-
Codington-Grant-Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-
Lyman-Buffalo-
123 PM CDT Tue Jul 3 2018 /1223 PM MDT Tue Jul 3 2018/

This Hazardous Weather Outlook is for portions of west central
Minnesota, central South Dakota, north central South Dakota, and
northeast South Dakota.

.DAY ONE...This Afternoon and Tonight

More storms are expected this evening and overnight. Severe storms
are possible with strong winds and large hail being the main
threats. Storms could fire first in the northeast, and then later
in the evening out west.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and storms will linger into Wednesday across the east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

tdk

In the hours before

Local storm report, Jul 3, 1:33 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
133 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     HAIL             1 N ORIENT              44.92N 99.09W
07/03/2018  E1.75 INCH       FAULK              SD   PUBLIC

            GOLF BALL SIZE HAIL, BUSTED CORN OFF AT
            STALKS, 2.5 INCHES RAIN.

&&

KS
Local storm report, Jul 3, 1:54 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
154 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND GST     6 ENE SISSETON          45.69N 96.94W
07/03/2018  E50 MPH          ROBERTS            SD   PUBLIC

            BRIEF, VERY HEAVY RAIN AND A FEW MINUTES OF
            45 TO 50 MPH WIND GUSTS.

&&

NWS ABR
Local storm report, Jul 3, 1:56 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
156 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             ORIENT                  44.90N 99.09W
07/03/2018  E1.50 INCH       FAULK              SD   TRAINED SPOTTER

&&

KS
Local storm report, Jul 3, 2:17 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
217 PM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             TULARE                  44.74N 98.50W
07/02/2018  E1.00 INCH       SPINK              SD   PUBLIC

0815 PM     HAIL             TULARE                  44.74N 98.50W
07/02/2018  E1.25 INCH       SPINK              SD   TRAINED SPOTTER

0820 PM     FUNNEL CLOUD     1 SW TULARE             44.73N 98.52W
07/02/2018                   SPINK              SD   TRAINED SPOTTER

0847 PM     HAIL             5 NW HOUGHTON           45.82N 98.28W
07/02/2018  E1.00 INCH       BROWN              SD   PUBLIC

0905 PM     HAIL             7 NNE MILLER            44.62N 98.96W
07/02/2018  E0.88 INCH       HAND               SD   EMERGENCY MNGR

0940 PM     HAIL             9 N MILLER              44.65N 98.99W
07/02/2018  E1.50 INCH       HAND               SD   EMERGENCY MNGR

0949 PM     HEAVY RAIN       SPINK COLONY            44.75N 98.29W
07/02/2018  M2.25 INCH       SPINK              SD   PUBLIC

            NO HAIL, LIGHT WIND.

1000 PM     HAIL             7 ESE POLO              44.72N 98.99W
07/02/2018  E0.88 INCH       HAND               SD   LAW ENFORCEMENT

1004 PM     HAIL             7 WNW BURDETTE          44.73N 98.94W
07/02/2018  E1.00 INCH       HAND               SD   LAW ENFORCEMENT

1027 PM     HAIL             3 NW BURDETTE           44.73N 98.86W
07/02/2018  E1.00 INCH       HAND               SD   LAW ENFORCEMENT

1045 PM     HAIL             6 NW WILLOW LAKE        44.69N 97.72W
07/02/2018  E1.00 INCH       CLARK              SD   PUBLIC

            QUARTER SIZE HAIL, GUSTY WINDS, SHREDDED
            CORN AND BEANS, 2.75" RAIN.

1109 PM     HAIL             3 NE VIENNA             44.73N 97.46W
07/02/2018  E0.88 INCH       HAMLIN             SD   PUBLIC

            HEAVY RAIN AND 30 MPH WIND.

1144 PM     HAIL             6 WNW BURDETTE          44.73N 98.93W
07/02/2018  M2.50 INCH       HAND               SD   PUBLIC

1239 AM     HAIL             1 N ORIENT              44.92N 99.09W
07/03/2018  E1.75 INCH       FAULK              SD   PUBLIC

            GOLF BALL SIZE HAIL, BUSTED CORN OFF AT
            STALKS, 2.5 INCHES RAIN.

1240 AM     HAIL             ORIENT                  44.90N 99.09W
07/03/2018  E1.50 INCH       FAULK              SD   TRAINED SPOTTER

1240 AM     HAIL             3 SW POLO               44.75N 99.15W
07/03/2018  E1.00 INCH       HAND               SD   PUBLIC

            QUARTER SIZE HAIL, 8.5 INCHES OF RAIN
            (MEASURED IN 4 INCH GAUGE), SEVERAL ROADS
            WASHED OUT, AND AS OF TUESDAY AFTERNOON
            THERE WAS NO WAY TO DRIVE IN AND OUT OF THE
            FARM.

0100 AM     HAIL             3 SSW POLO              44.74N 99.13W
07/03/2018  E1.00 INCH       HAND               SD   PUBLIC

            CORN CROP ALSO FLATTENED/STRIPPED. WIND
            ESTIMATED AT 60 MPH.

0200 AM     HAIL             7 ENE POLO              44.80N 98.98W
07/03/2018  E1.50 INCH       HAND               SD   PUBLIC

            WIND GUSTS ESTIMATED AT 50 MPH.

0200 AM     FLASH FLOOD      5 ENE BURDETTE          44.74N 98.71W
07/03/2018                   HAND               SD   PUBLIC

            TOWNSHIP AND COUNTY ROADS WITH WATER OVER
            THEM. MEASURED RAINFALL AFTER EVENT WAS 7.50
            INCHES.

0230 AM     FLASH FLOOD      3 SSW POLO              44.74N 99.13W
07/03/2018                   HAND               SD   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW POLO. 11 INCHES OF RAIN MEASURED FROM A
            KELO-LAND RAIN GAUGE, FROM ABOUT 930 PM CDT
            MONDAY NIGHT THROUGH ABOUT 230 AM CDT
            TUESDAY. ROADS ARE ALL UNDER WATER.

0300 AM     HAIL             3 N ONAKA               45.23N 99.47W
07/03/2018  E1.00 INCH       FAULK              SD   PUBLIC

            DAMAGED BEAN CROP AND PEELED PAINT OF A
            BUILDING.

0600 AM     HEAVY RAIN       CASTLEWOOD              44.73N 97.03W
07/03/2018  M1.51 INCH       HAMLIN             SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLWS2, CASTLEWOOD.

0628 AM     TSTM WND GST     10 W LONG LAKE          45.88N 99.41W
07/03/2018  M55 MPH          MCPHERSON          SD   MESONET

            RADAR ESTIMATED TIME.

0629 AM     TSTM WND GST     EUREKA                  45.77N 99.62W
07/03/2018  M54 MPH          MCPHERSON          SD   MESONET

0700 AM     FLASH FLOOD      POLO                    44.78N 99.11W
07/03/2018                   HAND               SD   EMERGENCY MNGR

            FLASH FLOODING WITH STORMS IN THE POLO AREA
            THROUGH THE NIGHT AND EARLY MORNING HOURS.
            POLO SUBSTATION EXPERIENCED FLOODING AND THE
            TOWN WAS OUT OF POWER. WATER WAS BEGINNING
            TO RECEDE EARLY TUESDAY MORNING.

0700 AM     HEAVY RAIN       HIGHMORE 12 N           44.70N 99.41W
07/03/2018  M1.05 INCH       HYDE               SD   COCORAHS

            COCORAHS STATION SD-HY-1, HIGHMORE 12 N.

0700 AM     HEAVY RAIN       4 W ROCKHAM             44.90N 98.90W
07/03/2018  M2.10 INCH       FAULK              SD   COCORAHS

            COCORAHS STATION SD-FK-3, 4 W ROCKHAM.

0715 AM     HEAVY RAIN       EUREKA 13 ENE           45.88N 99.41W
07/03/2018  M1.06 INCH       MCPHERSON          SD   MESONET

            MESONET STATION LLKS2, EUREKA 13 ENE.

0800 AM     HEAVY RAIN       HAYTI                   44.66N 97.21W
07/03/2018  M2.25 INCH       HAMLIN             SD   COCORAHS

            COCORAHS STATION SD-HM-1, HAYTI.

0800 AM     HEAVY RAIN       HAYTI 1 W               44.66N 97.23W
07/03/2018  M2.03 INCH       HAMLIN             SD   CO-OP OBSERVER

            CO-OP OBSERVER STATION HYTS2, HAYTI 1 W.

0800 AM     HEAVY RAIN       2 NNE HENRY             44.91N 97.45W
07/03/2018  M1.09 INCH       CODINGTON          SD   PUBLIC

0800 AM     HEAVY RAIN       2 W TULARE              44.74N 98.55W
07/03/2018  E6.00 INCH       SPINK              SD   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 W
            TULARE: GAUGE OVERFLOWED AFTER 6".

0857 AM     HEAVY RAIN       REDFIELD                44.87N 98.52W
07/03/2018  E1.25 INCH       SPINK              SD   PUBLIC

0900 AM     HEAVY RAIN       SPINK COLONY            44.75N 98.29W
07/03/2018  E3.80 INCH       SPINK              SD   PUBLIC

0901 AM     HEAVY RAIN       POLO                    44.78N 99.11W
07/03/2018  E7.00 INCH       HAND               SD   PUBLIC

0902 AM     HEAVY RAIN       6 N BURDETTE            44.79N 98.81W
07/03/2018  E5.00 INCH       HAND               SD   PUBLIC

0903 AM     HEAVY RAIN       3 NW SPOTTSWOOD         44.68N 98.54W
07/03/2018  M3.53 INCH       SPINK              SD   CO-OP OBSERVER

0907 AM     HEAVY RAIN       8 SSE ZELL              44.79N 98.67W
07/03/2018  E5.50 INCH       SPINK              SD   PUBLIC

0935 AM     TSTM WND GST     SISSETON MUNI AP        45.67N 97.00W
07/03/2018  M66 MPH          ROBERTS            SD   ASOS

            CORRECTS PREVIOUS REPORT FROM SISSETON MUNI
            AP. ASOS STATION 8D3, SISSETON MUNI AP.

0935 AM     HEAVY RAIN       SISSETON                45.66N 97.05W
07/03/2018  M1.00 INCH       ROBERTS            SD   EMERGENCY MNGR

            FELL WITHIN 30 MINUTES.

1005 AM     TSTM WND GST     6 ENE SISSETON          45.69N 96.94W
07/03/2018  E50 MPH          ROBERTS            SD   PUBLIC

            BRIEF, VERY HEAVY RAIN AND A FEW MINUTES OF
            45 TO 50 MPH WIND GUSTS.

1015 AM     HEAVY RAIN       ESTELLINE               44.58N 96.90W
07/03/2018  M1.40 INCH       HAMLIN             SD   TRAINED SPOTTER

1135 AM     HEAVY RAIN       4 W FAULKTON            45.03N 99.21W
07/03/2018  E1.80 INCH       FAULK              SD   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&
Special weather statement, Jul 3, 6:56 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
656 PM CDT TUE JUL 3 2018

SDZ017-037-040045-
Hand SD-Faulk SD-
656 PM CDT TUE JUL 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAND AND SOUTH
CENTRAL FAULK COUNTIES UNTIL 745 PM CDT...

At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Orient, or 12 miles south of Faulkton, moving northeast at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Orient and Polo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central South Dakota.

LAT...LON 4474 9908 4480 9925 4498 9909 4490 9891
TIME...MOT...LOC 2356Z 209DEG 11KT 4485 9907

Wise
Special weather statement, Jul 3, 7:09 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
709 PM CDT TUE JUL 3 2018

SDZ017-037-040115-
Hand SD-Faulk SD-
709 PM CDT TUE JUL 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAND AND CENTRAL
FAULK COUNTIES UNTIL 815 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Orient, or 8 miles southwest of Faulkton, moving
northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Faulkton, Cresbard, Orient, Norbeck and Burkmere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central South Dakota.

LAT...LON 4524 9914 4515 9887 4482 9916 4487 9932
      4490 9932 4490 9939 4524 9922
TIME...MOT...LOC 0009Z 205DEG 17KT 4493 9924

Dorn

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:09 PM CDTSpecial Weather StatementABRFaulk66 min
Jul 3, 8:14 PM CDTSevere Thunderstorm WarningABRFaulk, Hand42 min
Jul 3, 8:21 PM CDTFlash Flood WarningABRFaulk, Hand6 hr
Jul 3, 8:59 PM CDTSpecial Weather StatementABRGrant46 min
Jul 3, 9:21 PM CDTSpecial Weather StatementABRWalworth39 min
Jul 3, 9:37 PM CDTSpecial Weather StatementABRFaulk53 min
Jul 3, 9:41 PM CDTSevere Thunderstorm WarningABRFaulk, Hand43 min
Jul 3, 10:20 PM CDTSevere Thunderstorm WarningABRFaulk, Hand40 min
Jul 3, 10:46 PM CDTSpecial Weather StatementABRCorson44 min
Jul 3, 10:55 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk50 min
Jul 3, 10:59 PM CDTSevere Thunderstorm WarningABRCorson34 min
Jul 3, 11:05 PM CDTSpecial Weather StatementABRCorson40 min
Jul 3, 11:45 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk31 min
Jul 3, 11:51 PM CDTSevere Thunderstorm WarningABRCorson39 min
Jul 4, 12:02 AM CDTSpecial Weather StatementABRCampbell43 min
Jul 4, 12:25 AM CDTSevere Thunderstorm WarningABRCorson50 min
Jul 4, 12:48 AM CDTSevere Thunderstorm WarningABRDewey, Stanley42 min
Jul 4, 12:50 AM CDTSevere Thunderstorm WarningABRCampbell21 min
Jul 4, 12:55 AM CDTSevere Thunderstorm WarningABRCampbell, McPherson50 min
Jul 4, 12:58 AM CDTTornado WarningABRDewey21 min
Jul 4, 1:07 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth38 min
Jul 4, 1:13 AM CDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully47 min
Jul 4, 1:31 AM CDTSevere Thunderstorm WarningABRCorson, Dewey29 min
Jul 4, 1:42 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Potter, Sully, Walworth48 min
Jul 4, 1:51 AM CDTFlash Flood WarningABRCampbell, Corson6 hr
Jul 4, 1:58 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth47 min
Jul 4, 2:08 AM CDTAreal Flood WarningABRFaulk, Hand11 hr
Jul 4, 2:10 AM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, Hyde, McPherson, Potter and 2 more50 min
Jul 4, 2:43 AM CDTSevere Thunderstorm WarningABREdmunds, Faulk, McPherson47 min
Jul 4, 3:15 AM CDTSevere Thunderstorm WarningABRBrown, McPherson30 min
Jul 4, 3:41 AM CDTSpecial Weather StatementABRBrown, Spink34 min
Jul 4, 4:50 AM CDTSpecial Weather StatementABRClark, Codington, Day, Grant, Hamlin, Roberts40 min
Jul 4, 7:15 AM CDTAreal Flood WarningABRCorson6 hr
Jul 4, 1:15 PM CDTAreal Flood WarningABRCorson13 hr
Jul 3, 9:34 PM CDTSpecial Weather StatementABRBig Stone56 min
Jul 3, 10:31 PM CDTSpecial Weather StatementABRBig Stone44 min
Jul 3, 10:56 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse37 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.